# SDR AALA2018071109012

- Difficulty date: July 5, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 60,493 hours, 15,070 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE BOTTLE HAD LOW PRESSURE.  REPLACED THE SLIDE IAW WORK CARD 25-94-34, AND  AMM 25-66-01.
